Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Estimation of magnitude of retardation in linear differential systems with deviated argument

  • 21 Accesses

  • 4 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    L. E. El'cgol'ts and S. B. Norkin, Introduction to the Theory of Differential Equations with a Deviated argument [in Russian], Nauka, Moscow (1971).

  2. 2.

    D. Ya. Khusainov and A. N. Sharkovskii, “On the stability of solutions of differential equations with retarded argument,” in: Functional and Difference-Differential Equations [in Russian], Mathematics Institute, Academy of Sciences of the Ukrainian SSR, Kiev (1974), pp. 141–147.

  3. 3.

    E. A. Barbashin, Lyapunov Functions [in Russian], Nauka, Moscow (1970).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 35, No. 2, pp. 261–264, March–April, 1981.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Khusainov, D.Y., Yun'kova, E.A. Estimation of magnitude of retardation in linear differential systems with deviated argument. Ukr Math J 35, 227–230 (1983). https://doi.org/10.1007/BF01088943

Download citation

Keywords

  • Differential System
  • Linear Differential System